Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Alli

Posted by LD on January 24, 2001, at 18:41:50

In reply to Re: Effexor withdrawal - very bad news, posted by Alli on January 24, 2001, at 18:35:19

Alli, let me know how it goes. I've come down from 225 in the past month to 75 mg (starting this week at 75). I have shocks in the morning but they go away by afternoon- I don't know if its the klonopin that takes the shocks away or the next effexor getting in my system. I'm starting to get worried now that i'm nearing the end. Good luck!
LD


> I just read in a book last night that dosage should be reduced by 10% for a week at a time. This is hard to do with Effexor at 37.5 mg. pills, I know. Yesterday was supposed to be my last day of taking 37.5 mg., and the way I feel I know that I can't do it. I'm going to cut a 37.5 mg. in half and see if that can help a bit. Alli.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LD thread:1016
URL: http://www.dr-bob.org/babble/20010122/msgs/52462.html